# SDR 200200179

- Difficulty date: February 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN CORROSION.  THE REPAIR IS ACCOMPLISHED BY TRIMMING OUT CORRODED AREA OF SKIN THEN INSTALLING AN EXTERNAL DOUBLER SKIN REPAIR PER ECRA 482-55-148-2.
